# SDR SWIA200413063

- Difficulty date: March 19, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 2,920 hours, 2,577 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HAS MANY CRACKS ON THE INNER LAYER.  REMOVED AND REPLACED RIGHT SIDE WINDOW IAW CRJ MM 56-12-01 AND RII CARD 56-402.  OPS CHECKS GOOD.  P/N OFF:  601R33033-12, S/N OFF:  02241H4773.
